MathSciNet Relay Station
MathSciNet bibliographic data
MR1603684 (99b:14054) 14M15 (05E15)
Shapiro, B.; Shapiro, M.; Vainshtein, A. Kazhdan-Lusztig polynomials for certain varieties of incomplete flags. Proceedings of the 7th Conference on Formal Power Series and Algebraic Combinatorics (Noisy-le-Grand, 1995). Discrete Math. 180 (1998), no. 1-3, 345–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement